• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 1
Sort:
by name
by year
Article
Michael Finkelberg, Andrei Ionov. Bulletin of the Institute of Mathematics Academia Sinica (New Series). 2018. Vol. 13. No. 1. P. 31-42.

We propose an r-variable version of Kostka-Shoji polynomials K_{λμ} for r-multipartitions λ, μ. Our version has positive integral coefficients and encodes the graded multiplicities in the space of global sections of a line bundle over Lusztig’s iterated convolution diagram for the cyclic quiver Ã_{r−1}.

Added: Mar 1, 2018